# SDR SCNA20250331083

- Difficulty date: March 25, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 66,720 hours, 21,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKORDER 93998 NR00001: L2 DOOR SLIDE FLAP LOOSE AND CONTACTING SILL HARD ON CLOSING DOOR. - - RESOLUTION: REMOVED SLIDE AND REPACKED LOWER FLAP PER AMM REF 25-66-00.
